# SDR ABXA2021083029078

- Difficulty date: August 29, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 66,801 hours, 44,838 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Burned
- Location: Ehsi Indicator
- Part time: 3,689 hours, 1,439 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

AIR TURN BACK CREW REPORTED SMOKE IN THE COCKPIT.EMERGENCY DECLARED. AIRCRAFT LANDED UNEVENTFULLY AND WAS GROUNDED BY MAINTENANCE. MAINTENANCE FOUND SOURCE OF SMOKE TO BE CONNECTOR D109 ON CAPTAINS EHSI. MAINTENANCE REMOVED AND REPLACED AND REPINNED CONNECTOR D109 IAW BOEING SWPM 20-71-11. OPS CHECKED IAW B767 AMM 34-22-04. AIRCRAFT RELEASED FOR FLIGHT.
